# SDR TSAA0153076

- Difficulty date: June 15, 2001
- Submitted: July 12, 2001
- Operation: Air carrier
- Aircraft: N805AL
- Make and model: Boeing 737-2M6C
- Aircraft serial: 21809
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 6545407
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND .62 INCH CRACK DURING HEAVY CHECK AT RIGHT UPPER WING SKIN AFT EDGE BETWEEN WBL 157 AND WBL 183.4.  (M)
